Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Will there be any effect if atorsave is taken with UBI Q ?

I ahve been advised to take Atorsave D once a week. statin produced muscle fatigue tha last time I tried it. Please advise about this version of atorsave, to be had with UBI Q ( vit Q)
Asked On : Tue, 28 Feb 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Hi, Atorsave D is combination of Statin (Atorvastatin) and Vitamin D, which is given for Dyslipidemia, and it has to be taken Daily, and NOT once a week, Yes it does has Muscle fatigue as its Adverse effect, but as long as it is not raising your enzymes level, you should continue to take Statin as benefits are more as compared with risk of not taking Atorvastatin., As alternative Rosuvastatin can be tried as drug from same class. As you have mentioned, that it has Vit Q but actually Atorsave D has Vit D, as combination... I hope I have addressed your query.... Thanks... take care.
Answered: Tue, 28 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor